Doxycycline And Ziana...moderate/severe Acne. Do Derms Even Help?
Posted 18 November 2012 - 06:22 PM
So I went to a dermatologist last year and what he gave me didn't help at all. I'm trying a new one at the moment and he has me on the medicines I mentioned. I swear it's not working though, I really want to just use Accutane and get it over with! I work out 5 times a week, and I may just stop working out due to the fact hat I think it's one of the major causes of my acne. The stress is becoming nearly unbearable as it's all I can think about every day, it's honestly pretty sad.
Has anyone tried these meds and had success? Does anyone have successful dermatologist stories? These red bumps don't even turn into pimples they are just pretty large bumps below my jaw line and I can't stand it. I'm currently tanning (I know it's not recommended) but tanning helps disguise and has worked for me in the past.
Any advice helps.
I JUST started using Ivory soap as my cleanser, I was previously using Cetaphil twice a day but I like the fact that this soap kind of dries my skin out, I only use it at night when I wash, I just use water in the a.m...any thoughts on that?
Anything helps guys.
Posted 18 November 2012 - 08:24 PM
Its not that bad, but if you find this drying, then Accutane might be horribly over drying for you.
Just consider the cons of using Accutane before attempting it.
People leave Accutane as the last choice, for a reason.
Posted 19 November 2012 - 10:46 AM
Posted 06 July 2013 - 03:27 PM
I'm currently on both those meds! i have breakouts pretty bad on my forehead and temples and moderate on my cheeks and chin! ive been using these for about a week annd have seen some improvement on my cheeks and chin but none on my forehead(probably because the acne is worse) i just recently got panoxyl! a 10% benzoyl peroxide face/body wash and it seems to be working pretty well! it can dry you out pretty bad though! my derm has me put on CeraVe face lotion after i use my ziana at night and after i wash my face in the morning with the panoxyl. If it's really drying your skin out that bad try using the ziana every other night!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users